MAUDE Adverse Event Report: PRAMAND, LLC CRANISEAL DURAL SEALANT

PRAMAND, LLC CRANISEAL DURAL SEALANT
Model Number CS-2055
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 05/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A 45-year-old female underwent craniotomy for a benign tumor on (b)(6) 2025.No procedural complications or aes were noted.At discharge on (b)(6) 2025, there was normal wound healing and no evidence of csf leak.On (b)(6) 2025 during the 30-day follow-up, it was noted that she has some mild-drainage at the end of the incision line and went on antibiotics.She noted that there wasn't drainage however in the week leading up to this.Patient went to er on (b)(6) 2025 due to purulent drainage and was admitted; patient was taken to or on (b)(6) 2025 for incision and drainage.Subject was discharged on (b)(6) 2025 without further complication.

Brand Name
CRANISEAL DURAL SEALANT
Common Device Name
DURAL SEALANT
Manufacturer (Section D)
PRAMAND, LLC
201 burlington rd
north building, second floor
bedford MA 01730
Manufacturer (Section G)
PRAMAND, LLC
201 burlington rd
north building, second floor
bedford MA 01730
Manufacturer Contact
julia doroshenko
201 burlington rd
north building, second floor
bedford, MA 01730
7815401626
MDR Report Key22235758
Report Number3016980830-2025-00002
Device Sequence Number8185661
Product Code NQR
UDI-Device Identifier00860010683705
UDI-Public00860010683705
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P220014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/19/2025
Device Model NumberCS-2055
Device Lot NumberPRA-PD-0102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Initial Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age45 YR
Patient SexFemale
Patient Weight127 KG